# SDR HEEA087499

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 3,762 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: PHI40702
- Part serial: PHI0032
- Condition: Making Metal
- Location: Blower Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL PARTICLES IN GREASE ON FRONT BEARING. REPLACED BEARING 407-340-339-101, S/N ZV10970 DUE TO ROUGH; BEARING 407-340-339-101, S/N ZV10935 DUE TO ROUGH.  REPAIRED.
